# SDR ASOA201100724

- Difficulty date: April 10, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,059 hours, 11,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY LIGHT WILL ILLUMINATE.  R & R NR 4 EMERGENCY POWER SUPPLY IAW AMM33-51-17.
